MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Fracture (1260); Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was difficult to deploy and was deformed, fractured and failed to expand.An 8x60x130 innova vascular self expanding stent was selected for use in a procedure in the external iliac artery.During the procedure, the user noted the thumbwheel was operating differently than expected and upon deployment, it was apparent the stent was not properly expanding.Additionally, per imaging, the stent appeared to be broken in two pieces.A second innova stent was placed to line the original stent.Upon post dilation it was confirmed that the initial innova stent was elongated based on a 60mm balloon being used for post dilation, and the stent being at least 10mm shorter than that balloon.It was reported that the patient was unharmed.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11675080
Report Number2134265-2021-04797
Device Sequence Number14234163
Product Code NIP
UDI-Device Identifier08714729874188
UDI-Public08714729874188
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2025
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0025907917
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;